MAUDE Adverse Event Report: ABBOTT MEDICAL 8CH INFINITY DBS LEAD KIT, 30CM, 0.5, B

ABBOTT MEDICAL 8CH INFINITY DBS LEAD KIT, 30CM, 0.5, B
Model Number 6170
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 10/13/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was experiencing ineffective stimulation due to misplacement of the lead.Surgical intervention was undertaken and the lead was explanted and replaced.
 
Additional Manufacturer Narrative
Event date: event date is estimated.Implant date - implant date is unknown.During processing of this incident, attempts were made to obtain complete device information.Further information was requested but not received.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Additional Manufacturer Narrative
Correction d4: device information has been updated.

Brand Name
8CH INFINITY DBS LEAD KIT, 30CM, 0.5, B
Common Device Name
DBS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
ronnie shalev
6901 preston road
plano, TX 75024
9723098000
MDR Report Key15708248
Report Number1627487-2022-05959
Device Sequence Number6630652
Product Code MHY
UDI-Device Identifier05415067030306
UDI-Public05415067030306
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/24/2023
Device Model Number6170
Device Catalogue Number6170
Device Lot Number7850836
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2022
Supplement Date Received by Manufacturer01/09/2023
04/24/2023
Initial Report FDA Received Date11/01/2022
Supplement Report FDA Received Date01/17/2023
05/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown